# SDR HALA2019020100037

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 2,447 hours, 474 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM MOMENTARILY DISPLAYED "SMOKE LAVATORY SMOKE". FAS INSPECTED LAD D. NO SMOKE OR DEFECTS WERE OBSERVED. // PERFORMED OPERATIONAL CHECK OF LAVATORY SMOKE DEFECTOR SYSTEM PER AMM 26-17-00-710-00104 NO FAULTS NOTED.
